Application of the Lambert W function to steady shearing flows of the Papanastasiou model.

dc.contributor.authorYou, Zhen Jiang
dc.contributor.authorHuilgol, Raja Ramesh
dc.contributor.authorMitsoulis, E
dc.date.accessioned2010-07-27T05:42:18Z
dc.date.available2010-07-27T05:42:18Z
dc.date.issued2008en_US
dc.identifier.citationYou, Z.J., Huilgol, R.R., & Mitsoulis, E., 2008. Application of the Lambert W function to steady shearing flows of the Papanastasiou model. International Journal of Engineering Science, 46(8), 799-808.en
dc.identifier.doihttps://doi.org/10.1016/j.ijengsci.2008.02.002en
dc.identifier.issn0020-7225en_US
dc.identifier.rmid2006009114en_US
dc.identifier.urihttp://hdl.handle.net/2328/8463
dc.subject.forgroup0102 Applied Mathematicsen_US
dc.titleApplication of the Lambert W function to steady shearing flows of the Papanastasiou model.en_US
dc.typeArticleen_US
Files